# SDR ASAA202002032063

- Difficulty date: January 28, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,376 hours, 15,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12DEF INOP. GROUNDED - YES. RELAMPED SEAT 12DEF EMERGENCY LIGHT, TEST GOOD IAW B737-800 AMM 33-51-03-960-801
